# SDR SCNA20240309077

- Difficulty date: February 11, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 66,043 hours, 31,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 43l/Rbl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN, AFT ENTRY AREA, AT STA 986.5 LBL AND RBL 43 FLOOR STRUCTURE WITH CORROSION AROUND FASTENER HOLE. PERFORMED PERMANENT REPAIR AT FLOOR BEAM UPPER CHORD FLANGE STA 986.5 AT LBL43 AND RBL 43 IAW COOPESA EO# COO-EO-2024-19509 REV 00 (02/20/2024) AUTHORIZATED BY ENGINEERING TASK CARD EN-53SCA-11327 REVV (02/20/2024) AND ENG-53SCA-11328 REV 00.
